# SDR SWIA20240325219

- Difficulty date: February 19, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Apron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH APRON SKIN HAS MULTIPLE SMOKED RIVETS. (MARKED)    (C-CHECK RO 3/23/2024)   REMOVED SMOKING FASTENERS AS REQUIRED FROM L/H APRON SKIN. COMPLIED WITH REO 670-53-42-077, REV --, DATED ON 2024-02-22. SEE CONTINUATION CARD FOR DETAILS.
